Bouganis, A. and Dokchitser, V. (2007) 'Algebraicity of L-values for elliptic curves in a false Tate curve tower.', Mathematical proceedings of the Cambridge Philosophical Society., 142 (2). pp. 193-204.
Let E be an elliptic curve over , and τ an Artin representation over that factors through the non-abelian extension , where p is an odd prime and n, m are positive integers. We show that L(E,τ,1), the special value at s=1 of the L-function of the twist of E by τ, divided by the classical transcendental period Ω+ d+ |Ω− d− |ε(τ) is algebraic and Galois-equivariant, as predicted by Deligne's conjecture.
|Full text:||(AM) Accepted Manuscript|
Download PDF (200Kb)
|Publisher Web site:||https://doi.org/10.1017/S030500410600987X|
|Publisher statement:||This article has been published in a revised form in Mathematical proceedings of the Cambridge Philosophical Society. https://doi.org/10.1017/S030500410600987X. This version is free to view and download for private research and study only. Not for re-distribution, re-sale or use in derivative works. © Cambridge Philosophical Society 2007|
|Date accepted:||No date available|
|Date deposited:||11 April 2017|
|Date of first online publication:||10 April 2007|
|Date first made open access:||No date available|
Save or Share this output
|Look up in GoogleScholar|